Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
Question: superficial upper left quadrant pain
|lindacaufield - Sun Oct 28, 2007 9:54 pm||
53 yr. old female hx of gastro refulx,type 2 diabetes,hiatal hernia, pyloric ulcers. Hysterctomy. Thyroid, glucophage, tenormin, trazadone, tricor, and nexium meds. Fam. hx of diabetes, autoimmune disease, heart disease, gastrointestimnal disorders. Current upper left quadrant superficial nodules, very painful, throbbing, burning stinging pain. Easily palpated, fixed. Any ideas on what these nodules could be?
|Dr. Chan Lowe - Tue Oct 30, 2007 2:05 am||
I'm having trouble coming up with what this may be. Perhaps they are inflamed muscles or lymph nodes. Irritated lipomas (non-cancerous fat cell tumors) are a possibility.
None of these things fit very well.
I recommend you see your doctor for a full evaluation if they are not improving.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.